# SDR DALA2025033002338

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: *DTE* DURING M2 AND WHILE ACCOMPLISHING JIC 2750-1020-LT CORROSION WAS FOUND IN TRACK #3, RIB #5 INB'D AND OUTB'D FACES OF RIB 5 BORE.  DTE REQUIRED PER SECITON DTE OF 624541-14, THE REPAIR OF SECTION I IS LIMITED TO 97,976 FC FROM SECTION I. ADDITIONAL ENG'G AUTHORIZATION IS REQUIRED FOR SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 31-624541 ADDED FOR AC 3141. (LP: 0883526)
